# SDR AWXA960349

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Mask
- Condition: Failed Drop Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FLT 2843 - MEL 35-20-03 REQUIRED DROP TEST.  DROP TEST FAILED AT 3R, 4L, 8R, 11L, 16R, 18R AND 24R.  PLACED SEAT ROWS 3R, 4L, 11L, 16R, 18R, AND 24R ON MEL 35-20-03.  REPLACED OXYGEN MASKS AT 3R, 4L, 11L, 16R, 18R, AND 24R PER MM 35-21-41.  MEL CLEARED.  (M)
